zbMATH — the first resource for mathematics

Necessary conditions for discrete dynamical systems with delays and general constraints. (English) Zbl 0477.93043

93C55 Discrete-time control/observation systems
49K99 Optimality conditions
90C30 Nonlinear programming
Full Text: EuDML
[1] M. D. Canon C. D. Cullum E. Polak: Theory of Optimal Control and Mathematical Programming. McGraw-Hill, New York 1970. · Zbl 0264.49001
[2] V. G.Boltyanskii: Optimal Control of Discrete Systems. (in Russian). Nauka, Moscow 1973.
[3] V. G. Boltyanskii: The method of tents in the theory of extremal problems. (in Russian). Uspekhi mat. nauk XXX (1975), 3,3 - 55. · Zbl 0318.49017
[4] J. Doležal: Necessary optimality conditions for discrete systems with state-dependent control region. Kybernetika 11 (1975), 6, 423-450. · Zbl 0321.49014
[5] J. T. Fan C. S. Wang: The Discrete Maximum Principle. Wiley, New York 1964. · Zbl 0143.42905
[6] D. H. Chyung: Discrete optimal systems with time delay. IEEE Trans. Autom. Control AC-13 (1968), 1, 117.
[7] L. Mariani B. Nicoletti: Optimal discrete systems with pure delays. IEEE Trans. Autom. Control AC-18 (1973), 3, 311-313. · Zbl 0262.49008
[8] S. A. W. Drew: The application of hierarchial control methods to a managerial problem. Int. J. Systems Sci. 6 (1975), 4, 371-395. · Zbl 0367.90057
[9] C. A. Burdet S. P. Sethi: On the maximum principle for a class of discrete dynamical systems with lags. J. Optim. Theory Applies. 19 (1976), 3, 445-454. · Zbl 0307.49024
[10] J. Doležal: Optimal control of discrete systems: periodic systems and systems with delays. Proc. 5th Symp. Computers in Chemical Engineering, High Tatras 1977, 831 - 834.
[11] J. Doležal: On optimal control of discrete systems with delays. Modelling and Optimization of Complex System (G. I. Marchuk, Lecture Notes in Control and Information Sciences 18. Springer-Verlag, Berlin 1979, 181-186.
[12] J. Doležal: Optimal control of discrete systems involving delays. J. Optim. Theory Applies) · Zbl 0555.49018
[13] J. Doležal: Existence of optimal solutions in general discrete systems. Kybernetika 11 (1975), 4, 301-312. · Zbl 0318.49007
[14] J. Doležal: Optimal control existence results for general discrete systems. Appl. Math. Optim. 3 (1976), 1, 51-63. · Zbl 0348.49007
[15] J. Warga: Optimal Control of Differential and Functional Equations. Academic Press, New York 1972. · Zbl 0253.49001
[16] E. B. Lee: Linear hereditary control systems. Calculus of Variations and Control Theory (D. L. Russell. Academic Press, New York 1976, 45-72. · Zbl 0346.93005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.